# SDR DL72S971883

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469DA
- Make and model: Boeing 727232
- Aircraft serial: 20746
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .625 INCH CRACK WAS FOUND IN THE UPPER HINGE CUTOUT DOUBLER OF THE R-1 DOOR WHILE THE A/C WAS IN TPA.  MX COULD NOT ACCOMPLISH THE PERMANENT REPAIR DUE TO INADEQUATE TIME FOR GALLEY REMOVAL.  THIS ER/A AUTHORIZED A MINOR DEVIATION, WHICH WAS COMPRISED OF A FASTENER SUBSTITUTION, TO THE MAJOR REPAIR IN B727 MM 53-30-00-807 ON A TIME-LIMITED BAISIS.  FURTHER EDDY CURRENT INSP IN ATL ON 10SEPT97 REVEALED A CRACK IN THE BEAR STRAP AND A STOP DRILL IN THE ADJACENT FRAME.  A PERMANENT REPAIR WILL BE ACCOMPLISHED AT THIS TIME.  REPAIRED PER ERA 362185-14 REV B.
